MAUDE Adverse Event Report: Alcon Research, LLC - Houston HyperVit Vitrectomy Probe; Vitrectomy, Instrument Cutter

Alcon Research, LLC - Houston HyperVit Vitrectomy Probe; Vitrectomy, Instrument Cutter
Catalog Number 8065830026
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
HyperVit Vitrectomy Probe
Common Device Name
Vitrectomy, Instrument Cutter
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50647235
Report Number1644019-2026-04628
Device Sequence Number10485133
Product Code HQE
UDI-Device Identifier00380658300265
UDI-Public(01)00380658300265(17)280131(11)260218(10)17X178
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065830026
Device Lot Number17X178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/07/2026
Date Device Manufactured02/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown